Question by  vickid2 (8)

Will snorting oxycodone get you high?


Answer by  starmlw (960)

Yes. It will also kill you. When you crush and snort oxycodone you are taking it in a form it was not intended. The absorption of the drug through the mucus membranes of your nose is different then your digestive tract. Instead of getting high, get some help or you will die.


Answer by  EmmaKitty (236)

Honestly, yes. Oxycodone is the most deadly prescription drug, responsible for the most overdose deaths of any prescription drug. Your chance of overdosing is considerably greater snorting oxycodone than swallowing it. You're definitely playing Russian roulette. Here are oxycodone overdose symptoms (you may need them): slowed breathing, confusion, cold clammy skin, unconsciousness, seizure, coma, & respiratory failure (cause of death).


Answer by  ubcmed (185)

Yes it will get you high. However, the suspension material in the pills will damage your nasal mucosa and lungs. You will get just as high if you swallow them. Don't inhale or abuse drugs.


Answer by  swizz (390)

This will depend on your tolerance to this drug. However, majority of people who tried snorting oxycodone got high and encountered a feeling of euphoria.


Answer by  Anonymous

i insufflated oxycodone on a regular basis. you just have to be very cautious about other active ingredients and the amount you have taken in the past 24 hours.


Answer by  Anonymous

Derka derka derka...oxycodone will make your brain stronger...dont listen to these guys...

You have 50 words left!